Stability of homomorphisms and derivations in proper JCQ*-triples associated to the pexiderized cauchy type mapping

Abbas Najati, G. Zamani Eskandani, Choonkil Park

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we investigate homomorphisms in proper JCQ*-triples and derivations on proper JCQ*-triples associated to the following Pexiderized functional equation f(x + y + z) = f0(x) + f1(y) + f2(z).This is applied to investigate homomorphisms and derivations in proper JCQ*-triples.

Original languageEnglish
Pages (from-to)45-60
Number of pages16
JournalBulletin of the Korean Mathematical Society
Volume46
Issue number1
DOIs
StatePublished - 2009 Jan 1

Fingerprint

Homomorphisms
Cauchy
Functional equation

Keywords

  • Generalized Hyers-Ulam stability

Cite this

@article{afc844b394574c59884985bd04a1a912,
title = "Stability of homomorphisms and derivations in proper JCQ*-triples associated to the pexiderized cauchy type mapping",
abstract = "In this paper, we investigate homomorphisms in proper JCQ*-triples and derivations on proper JCQ*-triples associated to the following Pexiderized functional equation f(x + y + z) = f0(x) + f1(y) + f2(z).This is applied to investigate homomorphisms and derivations in proper JCQ*-triples.",
keywords = "Generalized Hyers-Ulam stability",
author = "Abbas Najati and Eskandani, {G. Zamani} and Choonkil Park",
year = "2009",
month = "1",
day = "1",
doi = "10.4134/BKMS.2009.46.1.045",
language = "English",
volume = "46",
pages = "45--60",
journal = "Bulletin of the Korean Mathematical Society",
issn = "1015-8634",
number = "1",

}

Stability of homomorphisms and derivations in proper JCQ*-triples associated to the pexiderized cauchy type mapping. / Najati, Abbas; Eskandani, G. Zamani; Park, Choonkil.

In: Bulletin of the Korean Mathematical Society, Vol. 46, No. 1, 01.01.2009, p. 45-60.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stability of homomorphisms and derivations in proper JCQ*-triples associated to the pexiderized cauchy type mapping

AU - Najati, Abbas

AU - Eskandani, G. Zamani

AU - Park, Choonkil

PY - 2009/1/1

Y1 - 2009/1/1

N2 - In this paper, we investigate homomorphisms in proper JCQ*-triples and derivations on proper JCQ*-triples associated to the following Pexiderized functional equation f(x + y + z) = f0(x) + f1(y) + f2(z).This is applied to investigate homomorphisms and derivations in proper JCQ*-triples.

AB - In this paper, we investigate homomorphisms in proper JCQ*-triples and derivations on proper JCQ*-triples associated to the following Pexiderized functional equation f(x + y + z) = f0(x) + f1(y) + f2(z).This is applied to investigate homomorphisms and derivations in proper JCQ*-triples.

KW - Generalized Hyers-Ulam stability

UR - http://www.scopus.com/inward/record.url?scp=64549137001&partnerID=8YFLogxK

U2 - 10.4134/BKMS.2009.46.1.045

DO - 10.4134/BKMS.2009.46.1.045

M3 - Article

AN - SCOPUS:64549137001

VL - 46

SP - 45

EP - 60

JO - Bulletin of the Korean Mathematical Society

JF - Bulletin of the Korean Mathematical Society

SN - 1015-8634

IS - 1

ER -